# SDR SWAA2025061274884

- Difficulty date: May 24, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB REMOVABLE L/E 331B RIB #3 CRACKED<[01] REMOVED AND REPLACED L/H HORIZONTAL STAB. L/E RIB # 3 IAW SRM 51-40-02-0G-0 AND DWG. 186A1001; REV. A.;[02] VERIFIED CORRECTIVE ACTION
